# SDR CA100705006

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,704 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT: AFTER TAKEOFF AND SELECTING LANDING GEAR TO THE UP POSITION.  LEFT MAIN GEAR DID NOT COME UP.  LT DOOR AMBER AND LT DOOR RED WERE ILLUMINATED.  COMPLETED CHECK LIST AND ALTERNATE GEAR EXTENSION CHECKLIST AND ALL THE GEAR CAME DOWN AND LOCKED.  LANDING GEAR ALTERNATE EXTENSION DOOR DOESN`T APPEAR TO OPEN ALL THE WAY.  REPLACED THE SECONDARY MLG SELECTOR VALVE IAW DHC 8-400 AMM TASK 29-21-06-000-801, AND 29-21-06-400-801.  OPERATIONAL TESTS ARE GOOD.  NO LEAKS NOTED.
